There are many brands and forms of acetaminophen available. Not all brands are listed on this leaflet.

Acetaminophen is a pain reliever and a fever reducer.

Acetaminophen is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers.

Acetaminophen may also be used for purposes not listed in this medication guide.

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

Average rating:  
 0 reviews
  • Actamin, Anacin AF, Apra, Bromo Seltzer, Children's Tylenol, Elixsure Fever/Pain, Little Fevers Children's Fever/Pain Reliever, Mapap, Medi-Tabs, Q-Pap, Silapap Childrens, Tactinal, Tempra Quicklets, Triaminic Fever & Pain, Tycolene, Tylenol, Vitapap
  • Stop taking acetaminophen and call your doctor at once if you have:

    nausea, upper stomach pain, itching, loss of appetite;
    dark urine, clay-colored stools; or
    jaundice (yellowing of the skin or eyes).
  • Usual Adult Dose for Pain Immediate-release formulations: Weight 50 kg or greater: 1000 mg IV or orally every 6 hours OR 650 mg IV, orally, or rectally every 4 hours Maximum Single Dose: 1000 mg Minimum Dosing Interval: every 4 hours Maximum Daily Dose (includes all routes of administration and all acetaminophen-containing products): 4000 mg Weight less than 50 kg: 15 mg/kg IV, orally, or rectally every 6 hours OR 12.5 mg/kg IV, orally, or rectally every 4 hours Maximum Single Dose: 15 mg/kg Minimum Dosing Interval: every 4 hours Maximum Daily Dose (includes all routes of administration and all acetaminophen-containing products): 75 mg/kg Extended-Release: 1300 mg orally every 8 hours Maximum daily dose: 3900 mg